MathSciNet Relay Station
MathSciNet bibliographic data
MR2064983 34K06
Khusainov, D. Ya.; Shuklin, G. V. Linear autonomous time-delay system with permutation matrices solving. Stud. Univ. Žilina Math. Ser. 17 (2003), no. 1, 101–108.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement